| Model Number |
N/A |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 42532006701, tibia cemented 5 degree stemmed left size d, 64851598.Report source: foreign country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that after the surgeon inserted articular surface implant, they noticed there was a gap at the anterior part between the articular surface and the tibia tray.The surgeon was not satisfied with the placement of the insert and he insisted to reinsert the same articular surface.Unfortunately, the articular surface still could not sit properly into the tibial tray.Therefore, the surgeon requested to open the new articular surface.With the new articular surface it can sit properly onto the tibial tray.There was no impact to the patient.There was no surgical delay and the surgical technique was utilized.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection of the returned device exhibits damage at the distal surface and the dove tail/locking features is flared out.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.